# SDR SWAA2022032181736

- Difficulty date: March 9, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737*
- Aircraft serial: 32485
- Aircraft time: 56,760 hours, 33,874 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT AT STA 294.5+10; RBL 10; WL 208.1. / [01] VERIFIED APPLICABILITY OF SRM 53-10-51-1A-1 ALLOWABLE DAMAGE; REMOVED CORROSION ON FLOOR SUPPORT AT STA 294.5+10 RBL10; WL208.1; MEASURES L: .5' W: .4' D: .012' FOUND TO BE OUT OF LIMITS IAW SRM 53-10-51-1A-1 STEP 4.F TOOL ID:ATS2677; S/N:UNKNOWN; DUE:11/2022;[02] CERTIFY;[03] VERIFIED CORRECTIVE ACTION 1; OUT OF LIMITS;[04] REMOVED FLOOR SUPPORT AT BS 294.5-312; RBL10 PER SRM 51-40-02. LOCATED AND DRILLED NEW FLOOR SUPPORT PER SRM 51-40-05 AND DWG 141A5400; REQUEST OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTION #4;[06] INSTALLED FLOOR SUPPORT AT BS 294.5-312; RBL10 PER SRM 51-40-02 AND DWG 141A5400;[07] VERIFIED CORRECTIVE ACTION 6
